Saturation classes for some summation processes
Doklady Akademii Nauk, Tome 122 (1958) no. 3, pp. 352-355
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_122_3_a7,
author = {F. I. Kharshiladze},
title = {Saturation classes for some summation processes},
journal = {Doklady Akademii Nauk},
pages = {352--355},
year = {1958},
volume = {122},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_122_3_a7/}
}
F. I. Kharshiladze. Saturation classes for some summation processes. Doklady Akademii Nauk, Tome 122 (1958) no. 3, pp. 352-355. http://geodesic.mathdoc.fr/item/DAN_1958_122_3_a7/